Penis Resources


Bump on penis caused by medication?


I had a bump come up on my penis right behind the head at the

crown about 3 weeks ago almost like a lie bump on your tongue.

It's white and hard but small. I can't stand anything to touch

it. It happened just as my Dr. changed a medication. What

might this be and can the medication be a cause?

Friday, November 21, 2008 9:43 PM

I've never personally experienced anything like what you've

described so I really couldn't say what may be the cause. I

suggest you consult your doctor who can give you a proper

diagnosis and recommend treatment. It is curious that its

appearance seems to correspond with your change in medication.

A physician should be able to help you with this and determine

if it is due to a reaction with the new medication.
comments powered by Disqus


Top Rated Pills

The content on Penis-Resources.com is for informational purposes only and is not a substitute for professional medical or health advice, examination, diagnosis, or treatment. Your use of this website and its services indicates your agreement to our terms of use.